# SDR 95ZZZW761

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fs 727
- Part time: 28,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN FUSELAGE SKIN BETWEEN FS 727B-727D, LONGERON 23R.  REPAIRED SKIN PER DALFORT AVIATION XEA NR X2-53-114, REVISION 1.  (W)
